MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/10 MM L; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/10 MM L; KNEE TIBIAL INSERT
Model Number 02.12.0310FL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 october 2022: lot 2012783: (b)(4) items manufactured and released on 18-march-2021.Expiration date: 2026-02-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Clinical evaluation performed by medical affairs department: about 1 year after primary tka the patient complains of anterior pain.On the radiographs, the suboptimal position of the patella is clearly visible, although we cannot tell the reason that led to this situation: it could be due to rotation positioning of the femoral component, but we haven't got enough information to express a definitive opinion.It is not a problem due to a defective implant.
 
Event or Problem Description
At about 1 year and 1 month after the primary, the patient reported patient dissatisfaction and pain mostly anterior.Patellofemoral pressure lead to thinning especially of lateral patellar bone.Resurfacing of patellar bone and inlay exchange (10mm to 12 mm) have been performed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/10 MM L
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15665649
Report Number3005180920-2022-00791
Device Sequence Number2748704
Product Code JWH
UDI-Device Identifier07630030826337
UDI-Public07630030826337
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/15/2026
Device Model Number02.12.0310FL
Device Catalogue Number02.12.0310FL
Device Lot Number2012783
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2022
Initial Report FDA Received Date10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite